Volume 13 No 1 (2015)
 Download PDF
Some Fixed Point Theorems In Banach Spaces
Neelmani Gupta
In this paper,we have proved some fixed point theorems on coincidence points of certain composite involutions in Banach spaces employing Pachpatte [6], Delbosco [1] and Khan &Imdad [5] contractive conditions which seem to be a contribution to the existing results and which in turn generalize and unify several other results.
Banach Spaces, Composite Involutions, Fixed Point, Coincidence Point.
Copyright © Neuroquantology

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Articles published in the Neuroquantology are available under Creative Commons Attribution Non-Commercial No Derivatives Licence (CC BY-NC-ND 4.0). Authors retain copyright in their work and grant IJECSE right of first publication under CC BY-NC-ND 4.0. Users have the right to read, download, copy, distribute, print, search, or link to the full texts of articles in this journal, and to use them for any other lawful purpose.